# SDR MASA200601408

- Difficulty date: May 24, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 10,619 hours, 9,755 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 16850101
- Part serial: 426
- Condition: Inoperative
- Location: Nlg
- Part time: 10,448 hours, 9,791 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7290 ORD.  THE AIRCRAFT HAD A GEAR DISAGREE WARNING MSG.  AC FERRIED FOR REPAIRS. MAINTENANCE REPLACED THE NLG SELECTOR VALVE AND PRIORTY VALVE. (5-29-06)
